# SDR SWI2025F01687

- Difficulty date: August 17, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lever
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR AFT OUTER LEVER HAD CHAFE DAMAGE.  REPAIRED AFT OUTER LEVER IAW TEMPORARY REO 690-52-35-586, REV -.  COMPLETED SKYWEST TASK CARD 51-900-1002-SKY.
